BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Back to Search Results |
| Model Number |
86447 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
Event or Problem Description
The metriq open-irrigated tubing set was selected for use during the procedure to treat paroxysmal atrial fibrillation.It was reported that during preparation outside of the patient, the air could not be removed.No error message occurred.It was noted that air was visible in the tubing past the pump.Troubleshooting was performed by pushing the air quickly and tapping it, but the event was not resolved, therefore, the device was replaced.The procedure was completed successfully without patient complications.The device will not be returned as it has already been disposed by facility.